Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: benzos and diphenhydramine, anyone? ramsea

Posted by yxibow on November 6, 2006, at 16:01:21

In reply to Re: benzos and diphenhydramine, anyone?, posted by ramsea on November 6, 2006, at 10:11:07

> 1mg-4mg. i believe that seizures are usually more associated with higher doses, though exactly what constitutes that "high dose" I'm not sure. thanks, ramsea

Seizures aren't the only scary things you'll get, although that's my greatest concern at the equivalency of 1mg of Klonopin (your highest range), strokes, other types of convulsions, delusional thinking, high anxiety, muscle spasms (I did this cold turkey once.... I'd advise against it, it is so far 9 years permanent.)


I can't imagine any doctor dropping 4mg of Ativan just like that. I can't advise you to have a different doctor and I can't advise you to completely ignore your doctor's recommendation, however I would seriously ask your doctor to reconsider this. This just doesn't ring a bell of sense. 4mg, maybe a month's taper or less probably, depending on how much stress you can handle. Unless you're getting some factual documented allergic reaction, there is no reason to do this. This is odd. Sorry. Have to say that.

-- Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:700843
URL: http://www.dr-bob.org/babble/20061104/msgs/700969.html